Acetaminophen Extra Strength 500 mg, 100's (Compare active ingredients to Tylenol)

calcActive())">
Generic Acetaminophen Extra Strength relieves minor aches & pains and temporarily reduces fever.
In Stock
- SKU
- 44096
$5.19
Product Description
Compare to Tylenol active ingredients.
Features:
Features:
- Pain Reliever/ Fever Reducer.
- Aspirin Free.
- Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofen.
Specifications
Brand | Magno-Humphries |
---|---|
Assembly Required | No |
Reviews
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
Documents
Documents | View MSDS>> |
---|
Warnings
Choking Hazard | No |
---|---|
Sterile | No |